Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 606457, 17 pages
Research Article

Stable Zero Lagrange Duality for DC Conic Programming

College of Mathematics and Statistics, Jishou University, Jishou 416000, China

Received 5 September 2012; Accepted 25 October 2012

Academic Editor: Abdel-Maksoud A. Soliman

Copyright © 2012 D. H. Fang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. H. Fang, “Stable Zero Lagrange Duality for DC Conic Programming,” Journal of Applied Mathematics, vol. 2012, Article ID 606457, 17 pages, 2012. doi:10.1155/2012/606457